# SDR AALA20151204005

- Difficulty date: December 4, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 72,015 hours, 38,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOD VISIT 27, FLIGHT DECK EMER LIGHTS FOUND INOPERATIVE.  R & R BATTERY PACK IAW AMM 33-53-00.
